# SDR 2003F00242

- Difficulty date: February 1, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N1119K
- Make and model: Frchld SA227DC
- Aircraft serial: DC830B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 31080811
- Condition: Cracked
- Location: Lt Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, CREW OBSERVED THE LEFT ENGINE OIL PRESSURE LIGHT CAME ON, THIS WAS VERIFIED BY LT OIL PRESSURE INDICATION LOW, CREW THEN SHUT DOWN LEFT ENGINE.  CREW LANDED WITHOUT FURTHER INCIDENT.  OIL LEAK IN PROP GOVERENOR AREA.  REPLACED LINE AND RE-ALIGNED PROP GOVERNOR REVERSE LOCK OUT 90 DEGREE ELBOW FITTING.  FOUND END OF LINE TO BE STRESSED FROM THE JAM NUT BEING TIGHTENED AND BENDING THE LINE JUST AFT OF THE B-NUT FERRULE.  (M)
